Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A remark on density characters


Author: Edwin Hewitt
Journal: Bull. Amer. Math. Soc. 52 (1946), 641-643
DOI: https://doi.org/10.1090/S0002-9904-1946-08613-9
MathSciNet review: 0017329
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Alexandroff and H. Hopf, Topologie, vol. 1, Springer, Berlin, 1935.
  • 2. Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, https://doi.org/10.2307/1968839
  • 3. Edwin Hewitt, A problem of set-theoretic topology, Duke Math. J. vol. 10 (1943) pp. 309-333. MR 8692
  • 4. Bedřich Pospíšil, Sur la puissance d'un espace contenant une partie dense de puissance donnée, Časopis pro pěstování Matematiky a Fysiky vol. 67 (1937-1938) pp. 89-96.
  • 5. Bedřich Pospíšil, Remark on bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 845–846. MR 1503375, https://doi.org/10.2307/1968840
  • 6. E. S. Pondiczery, Power problems in abstract spaces, Duke Math. J. vol. 11 (1944) pp. 835-837. MR 11104


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08613-9

American Mathematical Society